# SDR 27515331

- Difficulty date: March 9, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- Engine: Garrtt TFE73140
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607016
- Part serial: 97140570181
- Condition: Leaking
- Location: Lt Engine
- Part time: 1,533 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL PUMP LEAKING THRU CASE DUE TO WORMING.  REMOVED AND REPLACED PUMP.
